×

zbMATH — the first resource for mathematics

Interpolation spaces and interpolation methods. (English) Zbl 0195.13102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Aronszajn,Associated spaces interpolation theorems and the regularity of solutions of differential problems. Proc. of Symposia in Pure Matematics, Vol IV, 1961. AMS. · Zbl 0196.40803
[2] A. P. Calderon,Intermediate spaces and interpolation. Reports of the Conference on Functional Analysis, Warsaw, 1960. · Zbl 0124.31803
[3] Gagliardo, E., Interpolation d’espaces de Banach et applications, (Notes I, II, III), CR, Paris, 248, 1912-14 (1959) · Zbl 0086.31105
[4] E. Gagliardo,A unified structure in various families of functional spaces. Compactness and closure theorems. Proc. International Symp. on Linear Spaces, Jerusalem (1960) pp. 237-241
[5] Gagliardo, E., A common structure in various families of functional spaces, Quasilinear interpolation spaces, Ricerche di Mat., 10, 244-281 (1961) · Zbl 0111.11102
[6] J. L. Lions,Espaces intermédiaires entre espaces hilbertiens et applications, Bull, Math SSMPRPR. Bucharest 2 (50) (1958). · Zbl 0097.09501
[7] Lions, J. L., Théorèmes de trace et d’interpolation, (I)-(V), (I), (II): Annali Scuola Norm. Sup., Pisa, XIII, 389-403 (1959) · Zbl 0097.09502
[8] Lions, J. L., Une construction d’espaces d’interpolations, C. R. Ac. Sci., Paris, 251, 1853-1855 (1961) · Zbl 0118.10702
[9] J. L. Lions andJ. Peetre,Sur une classe des espaces d’interpolation. To appear in Inst. des Hautes Études Scientifiques, Publications Mathématiques. Paris.
[10] Krein, S. G., The notion of normal stairs of spaces, Dokl. Akad. Nauk, 132, 510-513 (1960)
[11] Marcinkiewicz, J., Sur l’interpolation d’opérateurs, C. R. Ac. Sci. Paris, 208, 1272-1273 (1939) · JFM 65.0506.03
[12] Peetre, J., Nouvelles propriétés d’espaces d’interpolation, C. R. Ac. Sci. Paris, 256, 1424-1426 (1963) · Zbl 0129.08401
[13] M. Riesz,Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires. Acta Math. 49 (1926). · JFM 53.0259.03
[14] E. M. Stein G. Weiss,Interpolation of operators with change of measures, Trans. Amer. Math Soc. 87 (1958). · Zbl 0083.34301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.